Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawl

Posted by john on March 28, 1999, at 20:52:30

In reply to Re: Effexor Withdrawl, posted by Matt on March 28, 1999, at 7:07:16

It took me 8 weeks of bizarre nausea and dizziness to get off
of Effexor. It was a horrible experience, and one which somewhat
exacerbated my depression, but the effects weren't permanent. The slower I
went off, the less strong these effects were, albeit I knew that coming
down slowly meant prolonging the the whole experience. I was taking 500 mgs.
I hope getting off slowly will help you. Keep in mind that the
that the withdrawal effects will stop for good.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:john thread:3670